Alert archive / Colorado / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 166, NWS Denver/Boulder, CO

July 20, 2009Weld County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 20, 2009, 10:31 PM MDT for Weld County, Colorado. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2009, 10:31 PM MDT (04:31 UTC)
Expired
Jul 20, 2009, 11:15 PM MDT
In force
44 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

County Weld County, CO

The radar

The Denver radar (KFTG), 65 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 4.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2009-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2009-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
3234 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KBOU 210431
SVRBOU
COC123-210515-
/O.NEW.KBOU.SV.W.0166.090721T0431Z-090721T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
1031 PM MDT MON JUL 20 2009

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN WELD COUNTY IN NORTHEAST COLORADO

* UNTIL 1115 PM MDT

* AT 1032 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
  STORM WAS LOCATED 3 MILES WEST OF JOHNSTOWN...OR 13 MILES SOUTHWEST
  OF GREELEY...MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PLATTEVILLE...MILLIKEN...MEAD...JOHNSTOWN AND GILCREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 4038 10478 4018 10473 4015 10503 4035 10503
      4035 10495 4037 10494
TIME...MOT...LOC 0432Z 333DEG 17KT 4032 10495

$$
1 follow-up statement
000 
WWUS55 KBOU 210446 RRA
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1046 PM MDT MON JUL 20 2009

COC123-210515-
/O.CON.KBOU.SV.W.0166.000000T0000Z-090721T0515Z/
WELD CO-
1046 PM MDT MON JUL 20 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT
FOR SOUTHWESTERN WELD COUNTY...

AT 1047 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
HEN EGG SIZE...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM
WAS LOCATED 3 MILES SOUTH OF FORT ST VRAIN...OR 14 MILES SOUTHWEST OF
GREELEY...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PLATTEVILLE...MILLIKEN...MEAD...JOHNSTOWN AND GILCREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 4038 10478 4018 10473 4015 10503 4035 10503
      4035 10495 4037 10494
TIME...MOT...LOC 0447Z 332DEG 21KT 4023 10489

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:19 PM MDT, 7 hours 12 minutes earlier.

Area forecast discussion, Jul 20, 3:19 PM MDT, 7 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
319 PM MDT MON JUL 20 2009

.SHORT TERM...FIRST SHORTWAVE HAD MOVED INTO FAR EASTERN COLORADO...
REMNANTS OF ASSOCIATED CONVECTION MOVING OUT OF CWA. WEAK SUBSIDENCE
BEHIND WAVE KEPT AFTERNOON CONVECTION LIMITED TO MOUNTAINS AHEAD OF
NEXT WAVE WHICH WAS NOTED BY SATELLITE OVER NORTHWEST COLORADO. AT
THE SURFACE...CURRENT DATA SUGGESTING FRONT ACROSS SOUTHERN WYOMING
INTO NEBRASKA PANHANDLE. WAVE OVER NORTHWEST COLORADO TO PROVIDE
DYNAMICS ACROSS THE AREA DURING THE EVENING AS IT MOVES ACROSS
CWA...SHOULD SEE CONVECTION INCREASE IN COVERAGE AS A RESULT. FRONT
MOVING ACROSS PLAINS SHOULD PROVIDE SURFACE CONVERGENCE FOR
ADDITIONAL STORM DEVELOPMENT. INSTABILITY TO BE ON THE INCREASE...
BUT WILL BE LIMITED AT THE LOWER ELEVATIONS BEHIND THE FRONT.
FORECAST SOUNDINGS SHOWING BEST SHEAR AND CAPE ACROSS NORTHEAST
CORNER...LESS AS ONE MOVES TOWARD FOOTHILLS. SPC HAS RECENTLY HOISTED
SEVERE STORM WATCH FOR LOGAN...PHILLIPS AND SEDGWICK COUNTIES.
STORMS IN THE WATCH AREA CAPABLE OF LARGE HAIL AND STRONG WIND.
ELSEWHERE...GUSTY MICROBURST WINDS TO AROUND 50 MPH WILL BE THE MAIN
THREAT. PRECIPITABLE WATER VALUES HAVE LOWERED TO AROUND EIGHT
TENTHS OF AN INCH ACROSS PLAINS...SO HEAVY RAIN NOT A CONCERN. ALL
CONVECTION SHOULD BE DONE BY MIDNIGHT ONCE THE LAST WAVE MOVES EAST
OF THE CWA. LATEST RUC SHOWS SOME LIGHT QPF ACROSS AREA OVERNIGHT.
FEEL SUBSIDENCE BEHIND WAVE WILL LIMIT PRECIP DEVELOPMENT AFTER
MIDNIGHT. BOUNDARY LAYER WIND AND HUMIDITY PROGS SUGGEST DEVELOPMENT
OF STRATUS AND SOME FOG AFTER MIDNIGHT...WHILE FORECAST SOUNDINGS
INDICATE MOISTURE RATHER SHALLOW. STRATUS DEVELOPMENT A GOOD
POSSIBILITY ACROSS PLAINS...PARTICULARY ALONG AND NEAR FRONT RANGE.
COULD ALSO SEE SOME DRIZZLE OR VERY LIGHT RAIN. ALL THIS ALREADY IN
GRIDS AND FORECAST...WILL LEAVE ALONE. ON TUESDAY...UPPER LEVEL RIDGE
TO BE CENTERED SOUTHWEST OF COLORADO...WITH NORTHWEST FLOW ALOFT
OVER REGION. BOUNDARY LAYER PROGS SHOW EASTERLY FLOW ACROSS
PLAINS...WITH PRECIPITABLE WATER VALUES AROUND AN INCH IN AND NEAR
FOOTHILLS. LITTLE IF ANY QG ASCENT SHOWN BY MODELS. SO IT LOOKS LIKE
CONVECTION DEVELOPMENT TO RELY ON INSTABILITY AND UPSLOPE. CURRENT
LOW POPS FOR MOUNTAINS...FOOTHILLS AND ADJACENT PLAINS STILL LOOKING
REASONABLE. FORECAST SOUNDINGS SHOW AIRMASS A BIT TOO STABLE ACROSS
THE PLAINS AWAY FROM FRONT RANGE FOR STORMS. AS FOR TEMPS...THICKNESS
PROGS AS WELL AS GUIDANCE SHOW HIGHS AROUND 80 ACROSS THE PLAINS.
CURRENT TEMPERATURE GRIDS IN LINE WITH GUIDANCE...WILL CHANGE
LITTLE.

.LONG TERM...DEEP NWLY FLOW ON THE EAST FACING SIDE OF THE HIGH
AMPLITUDE UPPER LEVEL RIDGE OVER THE WESTERN CONUS WILL REMAIN OVER
THE FCST AREA THROUGH THE END OF THE WEEK. WEAK PERTURBATIONS
EMBEDDED WITHIN THE FLOW ARE PROGGED TO PASS OVER THE REGION FM TIME
TO TIME BUT WITH LITTLE CONSEQUENCE AS THE RESIDENT AIRMASS
GRADUALLY BECOMES DRIER AND MID-LEVELS BECOME INCREASINGLY MORE
STABLE WITH WARMING ALOFT. WARMING ALSO SHOWS UP AT GROUND LEVEL
WITH HIGH PLAINS TEMPERATURES RETURNING TO AT LEAST THE LOWER 90S BY
THURSDAY AND FRIDAY. WILL HOLD ONTO LOW POPS PRESENTLY IN THE FCST...
WITH THE HIGHER LOW POPS OVER THE ELEVATED TERRAIN.  BY THE WEEKEND
MAY SEE A MODEST INCREASE IN T-STORM ACTIVITY WITH SUBTROPICAL
MOISTURE TRAPPED BENEATH THE UPPER RIDGE SHIFTING EASTWARD ACROSS
THE REGION. AN INCREASE IN CLOUDINESS MAY ALSO LOWER DAYTIME
TEMPERATURES BACK TO AVERAGE OR EVEN SLIGHTLY BELOW AVERAGE VALUES.

&&

.AVIATION...SCATTERED THUNDERSTORMS EXPECTED ACROSS AREA THROUGH
ABOUT 04Z. GUSTY OUTFLOW WINDS TO AROUND 40 KTS POSSIBLE AT AREA
AIRPORTS. VFR CONDITIONS TO PREVAIL THROUGH 06Z...ALTHOUGH CEILINGS
MAY BE LOW ENOUGH TO AFFECT ILS APPROACHES. SURFACE FRONT TO MOVE
ACROSS THE AREA BY 01Z...WITH NORTHEAST WINDS DEVELOPING. STILL SOME
POTENTIAL FOR THE DEVELOPMENT OF LOW CLOUDS LOW CLOUDS IN THE
10Z-14Z TIMEFRAME. SLIGHT CHANCE OF THUNDERSTORMS AFTER 18Z AS
SURFACE WINDS BECOME SOUTHEAST. GUSTY WINDS TO 40 KTS POSSIBLE NEAR
THE STORMS ALONG WITH BRIEF HEAVY RAIN.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

D-L/BAKER
Hazardous weather outlook, Jul 20, 10:43 AM MDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1043 AM MDT MON JUL 20 2009

COZ030>051-211200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1043 AM MDT MON JUL 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE MOUNTAINS
AND MOUNTAIN VALLEYS THROUGH THE EARLY EVENING HOURS...PRODUCING
BRIEF HEAVY RAIN AND WIND GUSTS TO 50 MPH. ALONG THE FOOTHILLS AND
ACROSS THE PLAINS...A COLD FRONT WILL MOVE THROUGH THE REGION DURING
THE AFTERNOON WITH A CHANCE OF THUNDERSTORMS THROUGH THE EARLY
EVENING. THE STORMS WILL PRODUCE BRIEF HEAVY RAIN AND WIND GUSTS TO
50 MPH. A FEW STORMS ACROSS THE PLAINS COULD BECOME SEVERE WITH HAIL
UP TO ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR THUNDERSTORMS WILL REMAIN LOW DURING THE UPCOMING
WEEK AS SOMEWHAT DRIER AND MORE STABLE CONDITIONS ASSOCIATED WITH A
STRONG HIGH PRESSURE RIDGE SPREAD ACROSS THE REGION. AFTERNOON AND
EVENING THUNDERSTORMS MAY STILL PRODUCE BRIEF HEAVY RAIN...SMALL
HAIL AND STRONG GUSTY WINDS. KEEP IN MIND...ALL THUNDERSTORMS
PRODUCE LIGHTNING WHICH CAN POTENTIALLY EXTEND UP TO 10 MILES FROM
THE CORE OF THE STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

D-L/BAKER

In the hours before

Special weather statement, Jul 20, 5:02 PM MDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
502 PM MDT MON JUL 20 2009

COZ046-047-202330-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY CO-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
502 PM MDT MON JUL 20 2009

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  CENTRAL LINCOLN COUNTY
  EXTREME EAST CENTRAL ELBERT COUNTY

AT 502 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING MARBLE SIZE HAIL...AND WIND GUSTS
TO AROUND 50 MPH.  THIS STORM WAS LOCATED 18 MILES WEST OF BOYERO...
OR 21 MILES SOUTH OF LIMON...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO BOYERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
MONDAY EVENING FOR NORTHEAST COLORADO.

&&

LAT...LON 3898 10321 3862 10342 3897 10371 3926 10373
TIME...MOT...LOC 2302Z 322DEG 35KT 3896 10359

DANKERS
Special weather statement, Jul 20, 9:47 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
947 PM MDT MON JUL 20 2009

COZ040-043-210415-
CENTRAL AND SOUTH WELD COUNTY CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
947 PM MDT MON JUL 20 2009

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  SOUTHWESTERN WELD COUNTY
  EXTREME NORTHEASTERN BROOMFIELD COUNTY

AT 947 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS STORM WAS
LOCATED 3 MILES WEST OF PLATTEVILLE...OR 16 MILES SOUTHWEST OF
GREELEY...MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO
PLATTEVILLE...MEAD...HUDSON...GILCREST...FREDERICK...FORT LUPTON...
FIRESTONE AND DACONO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY.
TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE
THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
IN DANGER OF BEING STRUCK BY LIGHTNING.

&&

LAT...LON 4004 10452 4004 10503 4027 10504 4033 10478
TIME...MOT...LOC 0347Z 326DEG 20KT 4021 10488

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 9:47 PM MDTSpecial Weather StatementBOUBroomfield28 min
Jul 20, 9:56 PM MDTSevere Thunderstorm WarningBOUBroomfield, Weld34 min
Jul 20, 10:04 PM MDTSevere Thunderstorm WarningBOULarimer, Weld41 min
Jul 20, 10:06 PM MDTSevere Thunderstorm WarningBOUBoulder, Broomfield, Denver, Jefferson39 min
Jul 20, 10:22 PM MDTTornado WarningBOUAdams, Arapahoe, Denver, Jefferson25 min
Jul 20, 10:24 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver, Weld51 min
Jul 20, 10:34 PM MDTAreal Flood AdvisoryBOULarimer, Weld86 min
Jul 20, 10:39 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver, Jefferson81 min
Jul 20, 10:43 PM MDTSevere Thunderstorm WarningBOUArapahoe, Denver, Douglas, Jefferson47 min
Jul 20, 10:56 PM MDTSevere Thunderstorm WarningBOUWeld34 min
Jul 20, 11:18 PM MDTAreal Flood AdvisoryBOUArapahoe, Douglas, Elbert117 min
Jul 20, 11:24 PM MDTSevere Thunderstorm WarningBOUDouglas51 min
Jul 20, 11:27 PM MDTSevere Thunderstorm WarningBOUAdams, Denver31 min
Jul 20, 11:36 PM MDTTornado WarningBOUDouglas24 min
Jul 21, 12:02 AM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver, Weld88 min
Jul 21, 3:28 PM MDTSpecial Weather StatementBOUDouglas47 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.